Alert archive / Missouri / Heat Advisories in 2016
Heat Advisory 2, NWS Springfield, MO
NWS Springfield, MO issued this heat advisory at Jun 21, 2016, 3:17 PM CDT for 28 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It took effect at Jun 22, 2016, 11:00 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jun 21, 2016, 3:17 PM CDT (20:17 UTC)
- In effect from
- Jun 22, 2016, 11:00 AM CDT
- Expired
- Jun 22, 2016, 7:54 PM CDT
- In force
- 9 hr
- Issued by
- NWS Springfield, MO
All 31 counties
Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Douglas County, MO, Greene County, MO, Hickory County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, Maries County, MO, McDonald County, MO, Miller County, MO, Morgan County, MO, Newton County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, St. Clair County, MO, Stone County, MO, Taney County, MO, Vernon County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 29 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.3 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 53 J/kg
- Mixed-layer CIN
- -317 J/kg
- Mixed-layer LCL
- 1436 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
122 WWUS73 KSGF 212017 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 317 PM CDT TUE JUN 21 2016 ...HEAT INDEX VALUES EXPECTED TO TOP THE CENTURY MARK ON WEDNESDAY AFTERNOON... KSZ073-097-101-MOZ055>058-066>071-077>081-088>091-094-095-220430- /O.NEW.KSGF.HT.Y.0002.160622T1600Z-160623T0200Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-JASPER-DADE-GREENE-WEBSTER-LAWRENCE-CHRISTIAN- INCLUDING THE CITIES OF...FORT SCOTT...PAWNEE STATION... CHICOPEE...LONE OAK...PITTSBURG...BAXTER SPRINGS...LOWELL... RIVERTON...COLUMBUS...NEUTRAL...SHERWIN...STIPPVILLE...WARSAW... WHITAKERVILLE...COLE CAMP...CROCKERVILLE...MORA...EDMONSON... LINCOLN...VERSAILLES...ROCKY MOUNT...STOVER...LAURIE... AURORA SPRINGS...ELDON...LAKE OZARK...VICHY...NEVADA...TIFFIN... APPLETON CITY...JOHNSON CITY...WEAUBLEAU...HERMITAGE...QUINCY... WHEATLAND...CROSS TIMBERS...OSAGE BEACH...CAMDENTON... DECATURVILLE...ROACH...VILLAGE OF FOUR SEASONS... FORT LEONARD WOOD...LAQUEY...WAYNESVILLE...NORTHWYE...ROLLA... KENOMA...LAMAR...CEDAR SPRINGS...EL DORADO SPRINGS...FILLEY... ARNICA...CAPLINGER MILLS...STOCKTON...BOLIVAR...BUFFALO... CHARITY...FOOSE...MARCH...PLAD...WINDYVILLE...OLIVE...LYNCHBURG... LEBANON...JOPLIN...CARTHAGE...GREENFIELD...LOCKWOOD...MEINERT... SPRINGFIELD...MARSHFIELD...NORTHVIEW...SEYMOUR...ROGERSVILLE... AURORA...MOUNT VERNON...MARIONVILLE...NIXA...CHRISTIAN CENTER... OZARK...SELMORE 317 PM CDT TUE JUN 21 2016 ...HEAT ADVISORY IN EFFECT FROM 11 AM TO 9 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 9 PM CDT WEDNESDAY. * TEMPERATURE...DAYTIME HIGH TEMPERATURES ARE EXPECTED TO CLIMB INTO THE MIDDLE AND UPPER 90S DURING THE DAY ON WEDNESDAY. HEAT INDICES WILL GENERALLY RANGE FROM 102 TO 107 DEGREES DURING PEAK HEATING. * IMPACTS...HEAT RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR HEAT STROKE CAN OCCUR QUICKLY TO ANYONE WORKING OUTDOORS OR PARTICIPATING IN OUTDOOR ACTIVITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ FRYE
4 follow-up statements
548 WWUS73 KSGF 220337 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 1037 PM CDT TUE JUN 21 2016 ...HEAT INDEX VALUES EXPECTED TO TOP THE CENTURY MARK ON WEDNESDAY AFTERNOON... KSZ073-097-101-MOZ055>058-066>071-077>081-088>091-094-095-221200- /O.CON.KSGF.HT.Y.0002.160622T1600Z-160623T0200Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-JASPER-DADE-GREENE-WEBSTER-LAWRENCE-CHRISTIAN- INCLUDING THE CITIES OF...FORT SCOTT...PAWNEE STATION... CHICOPEE...LONE OAK...PITTSBURG...BAXTER SPRINGS...LOWELL... RIVERTON...COLUMBUS...NEUTRAL...SHERWIN...STIPPVILLE...WARSAW... WHITAKERVILLE...COLE CAMP...CROCKERVILLE...MORA...EDMONSON... LINCOLN...VERSAILLES...ROCKY MOUNT...STOVER...LAURIE... AURORA SPRINGS...ELDON...LAKE OZARK...VICHY...NEVADA...TIFFIN... APPLETON CITY...JOHNSON CITY...WEAUBLEAU...HERMITAGE...QUINCY... WHEATLAND...CROSS TIMBERS...OSAGE BEACH...CAMDENTON... DECATURVILLE...ROACH...VILLAGE OF FOUR SEASONS... FORT LEONARD WOOD...LAQUEY...WAYNESVILLE...NORTHWYE...ROLLA... KENOMA...LAMAR...CEDAR SPRINGS...EL DORADO SPRINGS...FILLEY... ARNICA...CAPLINGER MILLS...STOCKTON...BOLIVAR...BUFFALO... CHARITY...FOOSE...MARCH...PLAD...WINDYVILLE...OLIVE...LYNCHBURG... LEBANON...JOPLIN...CARTHAGE...GREENFIELD...LOCKWOOD...MEINERT... SPRINGFIELD...MARSHFIELD...NORTHVIEW...SEYMOUR...ROGERSVILLE... AURORA...MOUNT VERNON...MARIONVILLE...NIXA...CHRISTIAN CENTER... OZARK...SELMORE 1037 PM CDT TUE JUN 21 2016 ...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 9 PM CDT WEDNESDAY... * TEMPERATURE...HIGH TEMPERATURES WEDNESDAY ARE EXPECTED TO CLIMB INTO THE MIDDLE AND UPPER 90S. HEAT INDICES WILL GENERALLY RANGE FROM 102 TO 107 DEGREES DURING PEAK HEATING. * IMPACTS...HEAT RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR HEAT STROKE CAN OCCUR QUICKLY TO ANYONE WORKING OUTDOORS OR PARTICIPATING IN OUTDOOR ACTIVITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. && $$ FOSTER
628 WWUS73 KSGF 220833 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 333 AM CDT WED JUN 22 2016 ...HEAT INDEX VALUES EXPECTED TO TOP THE CENTURY MARK ON WEDNESDAY AFTERNOON... MOZ092-093-096-101>104-221645- /O.EXA.KSGF.HT.Y.0002.160622T1600Z-160623T0200Z/ WRIGHT-NEWTON-DOUGLAS-MCDONALD-BARRY-STONE-TANEY- INCLUDING THE CITIES OF...DAWSON...GRAFF...MOUNTAIN GROVE... DUNCAN...MANSFIELD...NEOSHO...VANZANT...AVA...GOODHOPE...ROME... SQUIRES...DOGWOOD...ANDERSON...NOEL...GOODMAN...SOUTH WEST CITY... PINEVILLE...ROCKY COMFORT...MONETT...MADRY...CASSVILLE... KIMBERLING CITY...CRANE...ELSEY...INDIAN POINT... SILVER DOLLAR CITY...BRANSON...HOLLISTER...KIRBYVILLE... EDGEWATER BEACH...FORSYTH...OZARK BEACH...POWERSITE 333 AM CDT WED JUN 22 2016 ...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM CDT THIS EVENING. * TEMPERATURE...HIGH TEMPERATURES TODAY ARE EXPECTED TO CLIMB INTO THE MIDDLE AND UPPER 90S. HEAT INDICES WILL GENERALLY RANGE FROM 102 TO 107 DEGREES DURING PEAK HEATING. * IMPACTS...HEAT RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR HEAT STROKE CAN OCCUR QUICKLY TO ANYONE WORKING OUTDOORS OR PARTICIPATING IN OUTDOOR ACTIVITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. && $$ KSZ073-097-101-MOZ055>058-066>071-077>081-088>091-094-095-221645- /O.CON.KSGF.HT.Y.0002.160622T1600Z-160623T0200Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-JASPER-DADE-GREENE-WEBSTER-LAWRENCE-CHRISTIAN- INCLUDING THE CITIES OF...FORT SCOTT...PAWNEE STATION... CHICOPEE...LONE OAK...PITTSBURG...BAXTER SPRINGS...LOWELL... RIVERTON...COLUMBUS...NEUTRAL...SHERWIN...STIPPVILLE...WARSAW... WHITAKERVILLE...COLE CAMP...CROCKERVILLE...MORA...EDMONSON... LINCOLN...VERSAILLES...ROCKY MOUNT...STOVER...LAURIE... AURORA SPRINGS...ELDON...LAKE OZARK...VICHY...NEVADA...TIFFIN... APPLETON CITY...JOHNSON CITY...WEAUBLEAU...HERMITAGE...QUINCY... WHEATLAND...CROSS TIMBERS...OSAGE BEACH...CAMDENTON... DECATURVILLE...ROACH...VILLAGE OF FOUR SEASONS... FORT LEONARD WOOD...LAQUEY...WAYNESVILLE...NORTHWYE...ROLLA... KENOMA...LAMAR...CEDAR SPRINGS...EL DORADO SPRINGS...FILLEY... ARNICA...CAPLINGER MILLS...STOCKTON...BOLIVAR...BUFFALO... CHARITY...FOOSE...MARCH...PLAD...WINDYVILLE...OLIVE...LYNCHBURG... LEBANON...JOPLIN...CARTHAGE...GREENFIELD...LOCKWOOD...MEINERT... SPRINGFIELD...MARSHFIELD...NORTHVIEW...SEYMOUR...ROGERSVILLE... AURORA...MOUNT VERNON...MARIONVILLE...NIXA...CHRISTIAN CENTER... OZARK...SELMORE 333 AM CDT WED JUN 22 2016 ...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM CDT THIS EVENING... * TEMPERATURE...HIGH TEMPERATURES TODAY ARE EXPECTED TO CLIMB INTO THE MIDDLE AND UPPER 90S. HEAT INDICES WILL GENERALLY RANGE FROM 102 TO 107 DEGREES DURING PEAK HEATING. * IMPACTS...HEAT RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR HEAT STROKE CAN OCCUR QUICKLY TO ANYONE WORKING OUTDOORS OR PARTICIPATING IN OUTDOOR ACTIVITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. && $$ HATCH
933 WWUS73 KSGF 221658 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 1158 AM CDT WED JUN 22 2016 ...HEAT INDEX VALUES EXPECTED TO TOP THE CENTURY MARK ON THIS AFTERNOON... KSZ073-097-101-MOZ055>058-066>071-077>081-088>096-101>104-230100- /O.CON.KSGF.HT.Y.0002.000000T0000Z-160623T0200Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-LAWRENCE- CHRISTIAN-DOUGLAS-MCDONALD-BARRY-STONE-TANEY- INCLUDING THE CITIES OF...FORT SCOTT...PAWNEE STATION... CHICOPEE...LONE OAK...PITTSBURG...BAXTER SPRINGS...LOWELL... RIVERTON...COLUMBUS...NEUTRAL...SHERWIN...STIPPVILLE...WARSAW... WHITAKERVILLE...COLE CAMP...CROCKERVILLE...MORA...EDMONSON... LINCOLN...VERSAILLES...ROCKY MOUNT...STOVER...LAURIE... AURORA SPRINGS...ELDON...LAKE OZARK...VICHY...NEVADA...TIFFIN... APPLETON CITY...JOHNSON CITY...WEAUBLEAU...HERMITAGE...QUINCY... WHEATLAND...CROSS TIMBERS...OSAGE BEACH...CAMDENTON... DECATURVILLE...ROACH...VILLAGE OF FOUR SEASONS... FORT LEONARD WOOD...LAQUEY...WAYNESVILLE...NORTHWYE...ROLLA... KENOMA...LAMAR...CEDAR SPRINGS...EL DORADO SPRINGS...FILLEY... ARNICA...CAPLINGER MILLS...STOCKTON...BOLIVAR...BUFFALO... CHARITY...FOOSE...MARCH...PLAD...WINDYVILLE...OLIVE...LYNCHBURG... LEBANON...JOPLIN...CARTHAGE...GREENFIELD...LOCKWOOD...MEINERT... SPRINGFIELD...MARSHFIELD...NORTHVIEW...SEYMOUR...ROGERSVILLE... DAWSON...GRAFF...MOUNTAIN GROVE...DUNCAN...MANSFIELD...NEOSHO... AURORA...MOUNT VERNON...MARIONVILLE...NIXA...CHRISTIAN CENTER... OZARK...SELMORE...VANZANT...AVA...GOODHOPE...ROME...SQUIRES... DOGWOOD...ANDERSON...NOEL...GOODMAN...SOUTH WEST CITY... PINEVILLE...ROCKY COMFORT...MONETT...MADRY...CASSVILLE... KIMBERLING CITY...CRANE...ELSEY...INDIAN POINT... SILVER DOLLAR CITY...BRANSON...HOLLISTER...KIRBYVILLE... EDGEWATER BEACH...FORSYTH...OZARK BEACH...POWERSITE 1158 AM CDT WED JUN 22 2016 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * TEMPERATURE...HIGH TEMPERATURES TODAY ARE EXPECTED TO CLIMB INTO THE MIDDLE AND UPPER 90S. HEAT INDICES WILL GENERALLY RANGE FROM 102 TO 107 DEGREES DURING PEAK HEATING. * IMPACTS...HEAT RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR HEAT STROKE CAN OCCUR QUICKLY TO ANYONE WORKING OUTDOORS OR PARTICIPATING IN OUTDOOR ACTIVITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. && $$ RABERDING
123 WWUS73 KSGF 230054 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 754 PM CDT WED JUN 22 2016 KSZ073-097-101-MOZ055>058-066>071-077>081-088>096-101>104-230200- /O.CAN.KSGF.HT.Y.0002.000000T0000Z-160623T0200Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-LAWRENCE- CHRISTIAN-DOUGLAS-MCDONALD-BARRY-STONE-TANEY- INCLUDING THE CITIES OF...FORT SCOTT...PAWNEE STATION... CHICOPEE...LONE OAK...PITTSBURG...BAXTER SPRINGS...LOWELL... RIVERTON...COLUMBUS...NEUTRAL...SHERWIN...STIPPVILLE...WARSAW... WHITAKERVILLE...COLE CAMP...CROCKERVILLE...MORA...EDMONSON... LINCOLN...VERSAILLES...ROCKY MOUNT...STOVER...LAURIE... AURORA SPRINGS...ELDON...LAKE OZARK...VICHY...NEVADA...TIFFIN... APPLETON CITY...JOHNSON CITY...WEAUBLEAU...HERMITAGE...QUINCY... WHEATLAND...CROSS TIMBERS...OSAGE BEACH...CAMDENTON... DECATURVILLE...ROACH...VILLAGE OF FOUR SEASONS... FORT LEONARD WOOD...LAQUEY...WAYNESVILLE...NORTHWYE...ROLLA... KENOMA...LAMAR...CEDAR SPRINGS...EL DORADO SPRINGS...FILLEY... ARNICA...CAPLINGER MILLS...STOCKTON...BOLIVAR...BUFFALO... CHARITY...FOOSE...MARCH...PLAD...WINDYVILLE...OLIVE...LYNCHBURG... LEBANON...JOPLIN...CARTHAGE...GREENFIELD...LOCKWOOD...MEINERT... SPRINGFIELD...MARSHFIELD...NORTHVIEW...SEYMOUR...ROGERSVILLE... DAWSON...GRAFF...MOUNTAIN GROVE...DUNCAN...MANSFIELD...NEOSHO... AURORA...MOUNT VERNON...MARIONVILLE...NIXA...CHRISTIAN CENTER... OZARK...SELMORE...VANZANT...AVA...GOODHOPE...ROME...SQUIRES... DOGWOOD...ANDERSON...NOEL...GOODMAN...SOUTH WEST CITY... PINEVILLE...ROCKY COMFORT...MONETT...MADRY...CASSVILLE... KIMBERLING CITY...CRANE...ELSEY...INDIAN POINT... SILVER DOLLAR CITY...BRANSON...HOLLISTER...KIRBYVILLE... EDGEWATER BEACH...FORSYTH...OZARK BEACH...POWERSITE 754 PM CDT WED JUN 22 2016 ...HEAT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS CANCELLED THE HEAT ADVISORY. HEAT INDEX VALUES HAVE DROPPED BELOW 105 THIS EVENING AND SHOULD CONTINUE TO DROP OVERNIGHT. THEREFORE THE HEAT ADVISORY HAS BEEN CANCELLED. $$ LINDENBERG
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this heat advisory went out at Jun 21, 3:07 PM CDT, 10 minutes earlier.
Area forecast discussion, Jun 21, 3:07 PM CDT, 10 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
307 PM CDT TUE JUN 21 2016
...Hot and Humid Wednesday Ahead...
.SHORT TERM...(This evening through Wednesday)
Issued at 305 PM CDT Tue Jun 21 2016
The impulse that generated a few showers and storms this morning has
pushed east of the area this afternoon. The H5 ridge that has been
baking the southwest and southern plains will continue to spread
eastward through Wednesday afternoon. At the same time, southerly
winds will continue to gradually pump more moisture into the region.
With increasing daytime temperatures and moisture we should see heat
indices increase on Wednesday. After coordinating with our friends
in surrounding offices we did decide to go with a heat advisory
across portions of the forecast area Wednesday afternoon where heat
indices will approach 105 or so. Some question remains if mixing
may help dry out lower levels just a bit. The advisory may later
be altered to account for this if drying becomes a bit more
certain.
.LONG TERM...(Wednesday Night through Tuesday)
Issued at 305 PM CDT Tue Jun 21 2016
After a hot Wednesday, more hot and humid conditions can be expected
on Thursday, however, heat indices look to stay below heat headline
criteria. This will be aided by the flattening ridge aloft as a
series of upper level disturbances push up and over the ridge. These
impulses will be enough to create some showers and T'storm activity
on Thursday. No widespread severe is anticipated, however, a strong
storm or two may be possible with strong gusty winds being the
primary threat.
Friday will be pretty similar to Thursday in that it will be hot and
humid, however, the chance of T'storms will increase. The ridge
bringing us our heat will slowly begin to retreat to the west.
Although we'll still be hot, daily chances of rainfall through early
next week will keep us just a touch cooler than we'd be otherwise.
Globals are still pinging on a cold frontal boundary that will push
into the region early next week. This will be the focus for at least
some shower and thunderstorm activity to start your new work week
next week. Locations where the front is able to push through will
see some decrease in humidity values.
&&
.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1225 PM CDT Tue Jun 21 2016
For the KSGF/KJLN/KBBG tafs: A weak frontal boundary was draped
across central Missouri early this afternoon. This will be the
focal point for any additional convection, which will remain well
north of the TAF sites. Expect VFR flight conditions with light
winds through 15Z Wednesday, with south winds picking up to around
12 knots after 15Z Wednesday at KSGF and KJLN.
&&
.SGF Watches/Warnings/Advisories...
MO...Heat Advisory from 11 AM to 9 PM CDT Wednesday for MOZ055>058-
066>071-077>081-088>091-094-095.
KS...Heat Advisory from 11 AM to 9 PM CDT Wednesday for KSZ073-097-
101.
&&
SHORT TERM...Frye
LONG TERM...Frye
AVIATION...RaberdingHazardous weather outlook, Jun 21, 1:03 PM CDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 103 PM CDT TUE JUN 21 2016 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-221815- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 103 PM CDT TUE JUN 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED LIGHTNING RISK. LIMITED EXCESSIVE HEAT RISK. DISCUSSION... A FEW THUNDERSTORMS MAY IMPACT CENTRAL MISSOURI GENERALLY NORTHEAST OF A WARSAW TO SALEM LINE EARLY THIS AFTERNOON. WHILE SEVERE WEATHER IS NOT EXPECTED. THE PRIMARY CONCERN WITH STORMS WILL BE FREQUENT LIGHTNING. AFTERNOON HEAT INDICES WILL CLIMB TO AROUND 100 THIS AFTERNOON MAINLY WEST OF HIGHWAY 65. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. AFTERNOON HEAT INDICES WILL CLIMB TO BETWEEN ABOVE 100 DEGREES ON WEDNESDAY. STORMS WILL BE POSSIBLE FROM THURSDAY THROUGH EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) FRYE
Nearby
Heat Advisories in Missouri, 2016Heat Advisories in Kansas, 2016Every heat advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.